Open Access System for Information Sharing

Login Library

Search Result

Current filters:
Add filters:Use filters to refine the search results.
Researcher hits:

Results 1-10 of 35 (Search time: 0.002 seconds).
Item hits:
Issue DateTitle
2010-Dec

ISRAEL JOURNAL OF MATHEMATICS, vol. 180, no. 1, page. 93 - 118, 2010-12

Choi, YS; Lee, HJ; Song, HG

2006-May

PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, vol. 49, page. 39 - 52, 2006-05

Choi, YS; Garcia, D; Kim, SG; Maestre, T

2006-May

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 323, no. 2, page. 1116 - 1133, 2006-05

Choi, YS; Han, KH

2007-Jun

ILLINOIS JOURNAL OF MATHEMATICS, vol. 51, no. 3, page. 883 - 896, 2007-06

Choi, YS; Han, KH; Lee, HJ

2010-Nov

JOURNAL OF FUNCTIONAL ANALYSIS, vol. 259, no. 9, page. 2437 - 2454, 2010-11

Choi, YS; Kim, JM

2014-Jan

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol. 95, page. 323 - 332, 2014-01

Acosta, MD; Becerra-Guerrero, J; Choi, YS; Ciesielski, M; Kim, SK; Lee, HJ; Lourenco, ML; Martin, M

2015-Sep

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 367, no. 9, page. 6085 - 6101, 2015-09

Aron, R; Choi, YS; Kim, SK; Lee, HJ; Martin, M

2015-Apr

BANACH JOURNAL OF MATHEMATICAL ANALYSIS, vol. 9, no. 4, page. 243 - 258, 2015-04

Choi, YS; Kim, SK; Lee, HJ; Martin, M

2014-Jul

JOURNAL OF FUNCTIONAL ANALYSIS, vol. 267, no. 1, page. 214 - 242, 2014-07

Choi, YS; Sun Kwang Kim; Han Ju Lee; Miguel Martin

2010-Feb

PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES, vol. 46, no. 1, page. 171 - 182, 2010-02

Choi, YS; Lee, HJ; Song, HG

1 2 3 4 next

Browse